# SDR SIMA20170123004

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 30,043 hours, 25,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 AISLE EMERGENCY LIGHT INOP. REMOVED AND REPLACED ROW 12 AISLE EMERGENCY LIGHT IAW AMM 33-50-08. OPC GOOD.
